Vol. 311, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Characterizing the spectra of cardinalities of branches of Kurepa trees

Márk Poór and Saharon Shelah

Vol. 311 (2021), No. 2, 423–453
Abstract

We give a complete characterization of the sets of cardinals that in a suitable forcing extension can be the Kurepa spectrum, that is, the set of cardinalities of branches of Kurepa trees. This answers a question of Poór.

Keywords
Kurepa tree, constructible universe, cardinal spectra
Mathematical Subject Classification 2010
Primary: 03E35
Secondary: 03E05, 03E45
Milestones
Received: 23 March 2020
Revised: 5 December 2020
Accepted: 9 December 2020
Published: 31 July 2021
Authors
Márk Poór
Institute of Mathematics
Eötvös Loránd University, Budapest
Budapest
Hungary
Saharon Shelah
Einstein Institute of Mathematics
The Hebrew University of Jerusalem, Edmond J Safra Campus
Jerusalem
Israel
Department of Mathematics
Rutgers, The State University of New Jersey
Piscataway, NJ
United States